# SDR 2010FA0001121

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: General aviation
- Engine: Cont TSIO520R
- Engine time: 1,210 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 658077FG
- Condition: Chipped
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TAPPET BODY WAS CHIPPED AT THE EDGE OF THE TAPPET BODY FACE.
